Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 1, 2009, 5:03 PM CDT for 11 counties in Tennessee. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 5:03 PM CDT (22:03 UTC)
- Expired
- May 1, 2009, 10:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN, Williamson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:10 PM CDT | FLOOD | 1 N Springfield, TN | FLOODING ALONG HWY 431 NORTH OF SPRINGFIELD WITH WATER COVERING THE ROAD IN MANY AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOHX 012203
FFWOHX
TNC005-021-037-043-081-083-085-125-147-161-187-020100-
/O.NEW.KOHX.FF.W.0014.090501T2203Z-090502T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
503 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CAMDEN...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF ASHLAND CITY...
WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
DICKSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DICKSON...
NORTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF ERIN...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAVERLY...
SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF SPRINGFIELD...
SOUTHERN STEWART COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DOVER...
WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 800 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SERIES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH
THE WARNED AREA THIS EVENING. THESE STORMS ARE PRODUCING INTENSE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
BLUFF...TENNESSEE RIDGE...PEGRAM...MCEWEN AND KINGSTON SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
3636 8810 3637 8800 3643 8805 3653 8805
3652 8687 3582 8689 3582 8711 3585 8720
3582 8722 3583 8772 3584 8773 3583 8802
3585 8803 3585 8822
$$
LAROSA2 follow-up statements
000
WGUS74 KOHX 012300
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT FRI MAY 1 2009
TNC005-021-037-043-081-083-085-125-147-161-187-020100-
/O.CON.KOHX.FF.W.0014.000000T0000Z-090502T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-WILLIAMSON TN-DICKSON TN-HOUSTON TN-DAVIDSON TN-
CHEATHAM TN-MONTGOMERY TN-ROBERTSON TN-STEWART TN-BENTON TN-
HUMPHREYS TN-
600 PM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN STEWART...SOUTHWESTERN ROBERTSON...
SOUTHERN MONTGOMERY...CHEATHAM...WESTERN DAVIDSON...HOUSTON...
DICKSON...WESTERN WILLIAMSON AND NORTHERN HICKMAN COUNTIES...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAINFALL CAPABLE OF PRODUCING FLASH
FLOODING IN THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING.
IN DICKSON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE JONES
CREEK BASIN BETWEEN DICKSON AND CHARLOTTE.
IN CHEATHAM COUNTY...LOOK FOR POSSIBLE FLASH FLOODING NEAR KINGSTON
SPRINGS ALONG THE HARPETH RIVER.
IN BENTON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING AROUND CAMDEN
AND ACROSS THE SOUTHERN PORTIONS OF THE COUNTY.
IN DAVIDSON AND WILLIAM COUNTIES...LOOK FOR FLASH FLOODING ALONG THE
HARPETH RIVER...SOUTH HARPETH RIVER...AND THE LITTLE HARPETH RIVER
NEAR BELLEVUE...FAIRVIEW...AND LEIPERS FORK.
ADDITIONAL LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITE BLUFF...WAVERLY...TENNESSEE RIDGE...SPRINGFIELD...PEGRAM...
MCEWEN...ERIN...DOVER AND ASHLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR MIDDLE TENNESSEE.
&&
LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
3636 8810 3637 8800 3643 8805 3653 8805
3652 8687 3582 8689 3582 8711 3585 8720
3582 8722 3583 8772 3584 8773 3583 8802
3585 8803 3585 8822
$$
LAROSA000
WGUS54 KOHX 020052
FFWOHX
TNC005-021-037-043-081-083-085-125-147-161-187-020300-
/O.EXT.KOHX.FF.W.0014.000000T0000Z-090502T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CAMDEN...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF ASHLAND CITY...
WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
DICKSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DICKSON...
NORTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF ERIN...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAVERLY...
SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF SPRINGFIELD...
SOUTHERN STEWART COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DOVER...
WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1000 PM CDT
* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE RAINFALL MOVING THROUGH THE WARNED AREA...THUS THE
WARNING HAS BEEN EXTENDED. THESE STORMS ARE PRODUCING RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR...AND ADDITIONAL RAINFALL AMOUNTS
AROUND 1 INCH CAN BE EXPECTED THIS EVENING. THIS WILL BRING STORM
TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES FOR MUCH OF THE WARNED
AREA.
IN DICKSON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE JONES
CREEK BASIN BETWEEN DICKSON AND CHARLOTTE.
IN CHEATHAM COUNTY...LOOK FOR POSSIBLE FLASH FLOODING NEAR KINGSTON
SPRINGS ALONG THE HARPETH RIVER.
IN BENTON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING AROUND CAMDEN
AND ACROSS THE SOUTHERN PORTIONS OF THE COUNTY...INCLUDING BIRDSONG
CREEK.
IN DAVIDSON AND WILLIAM COUNTIES...LOOK FOR FLASH FLOODING ALONG THE
HARPETH RIVER...SOUTH HARPETH RIVER...AND THE LITTLE HARPETH RIVER
NEAR BELLEVUE...FAIRVIEW...AND LEIPERS FORK.
ADDITIONAL LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITE BLUFF...WAVERLY...TENNESSEE RIDGE...SPRINGFIELD...PEGRAM...
MCEWEN...ERIN...DOVER AND ASHLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
3636 8810 3637 8800 3643 8805 3653 8805
3652 8687 3582 8689 3582 8711 3585 8720
3582 8722 3583 8772 3584 8773 3583 8802
3585 8803 3585 8822
$$
LAROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:50 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 1, 3:50 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 350 PM CDT FRI MAY 1 2009 .DISCUSSION... SFC HIGH PRES IN THE CNTL PLAINS WL CONTINUE TO PUSH A COLD FRONT INTO MID TN TONIGHT. FRONT WL PULL UP STATIONARY. PERIODS OF SHOWERS AND THUNDERSTORMS ON TAP TONIGHT. SFC HIGH PRES MOVES ACR THE OH VLY SAT WITH PERIODS OF SHOWERS AND THUNDERSTORMS SOUTH ALONG STATIONARY FRONT. MODELS AGREEMENT WITH INVERTED TROUGHING ALONG STALLED FRONT SAT NIGHT-SUN ACR MID TN. EXCESSIVE RAINFALL LIKELY SAT NIGHT-SUN. WIDESPREAD RAINFALL AMOUNTS OF THREE TO SIX INCHES EXPECTED. HIGHER AMOUNTS POSSIBLE IF LATER MODELS HOLD THIS TREND. CONDITIONS FAVORABLE FOR FLASH FLOODING SAT NIGHT-SUN. FLASH FLOOD OR HYDROLOGIC OUTLOOK (MEMESFOHX) SENT TO ADDRESS THIS CONCERN. FLASH FLOOD WATCH MAY BE REQUIRED. PCPN CHANCE DECREASES MON AS SYS MOVES EAST. DRY PERIOD MON EVENING INTO WED MORNING...BEFORE NEXT FRONTAL SYSTEM MOVES IN WED NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 68 58 68 / 80 80 80 90 CLARKSVILLE 60 66 55 66 / 90 80 90 100 CROSSVILLE 61 68 59 68 / 70 80 90 80 COLUMBIA 62 72 61 72 / 70 70 70 80 LAWRENCEBURG 63 75 63 74 / 70 60 60 70 WAVERLY 60 67 58 67 / 80 80 80 90 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 1, 6:22 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 622 AM CDT FRI MAY 1 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-021130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 622 AM CDT FRI MAY 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT WEAK UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE AREA WILL GENERATE A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING HAIL OR WINDS. MOST LIKELY PERIOD WOULD BE IN THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM OVER THE OHIO VALLEY WILL DROP SOUTHEASTWARD ON SATURDAY AND BECOME STATIONARY OVER THE MIDSTATE. THE FRONT IN COMBINATION WITH UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE OHIO AND TENNESSEE VALLEYS WILL GENERATE A SLIGHT RISK OFF SEVERE STORMS THIS WEEKEND. THE FRONTAL SYSTEM WILL ALSO TEND TO CONCENTRATE RAINFALL OVER THE NORTHWESTERN AND NORTHERN TIER COUNTIES THIS WEEKEND. THERE IS SOME POTENTIAL FOR HEAVY RAINFALL AND POSSIBLY FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND THROUGH THE WEEKEND DUE TO THE CONTINUING THREAT OF SEVERE THUNDERSTORMS. JLM
In the hours before
Local storm report, May 1, 2:31 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
231 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 9 SSW FRANKLIN 35.81N 86.90W
05/01/2009 M3.44 INCH WILLIAMSON TN CO-OP OBSERVER
OBSERVER AT THOMPSON STATION REPORTED 3.44 INCHES OF RAIN
HAD FALLEN FROM MIDNIGHT TO 2 PM CDT TODAY...AND 2.0
INCHES BETWEEN 1 AND 2 PM CDT TODAY.
&&
STEIGERWALDTLocal storm report, May 1, 2:47 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO 9 SSE HOHENWALD 35.43N 87.50W
05/01/2009 LEWIS TN EMERGENCY MNGR
MULTIPLE TRAILERS OVERTURNED AT MACCO CAMPING
RESORT...NEAR STATE ROAD 241 NEAR LEWIS AND LAWRENCE
COUNTY LINE
&&
STEIGERWALDTLocal storm report, May 1, 3:26 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO 9 SSE HOHENWALD 35.43N 87.50W
05/01/2009 LEWIS TN EMERGENCY MNGR
3 HOMES DESTROYED ON STATE HIGHWAY 241 JUST INSIDE THE
LEWIS AND LAWRENCE COUNTY LINE
&&
STEIGERWALDTLocal storm report, May 1, 4:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 12 NW PULASKI 35.32N 87.18W
05/01/2009 GILES TN LAW ENFORCEMENT
ALONG HWY 166...BARN...POWER LINES AND TREES BLOWN DOWN
IN NW GILES CO. CHURCH DAMAGED AS WELL.
&&
JCOHENLocal storm report, May 1, 4:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 14 NW LAWRENCEBURG 35.39N 87.51W
05/01/2009 LAWRENCE TN LAW ENFORCEMENT
NEAR NAPIER...TREES DOWN...TREE DOWN ON A DOUBLE
WIDE...TRACTOR TRAYLOR BLOWN OVER
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:24 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 36 min |
| May 1, 3:33 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury | 27 min |
| May 1, 1:22 PM CDT | Areal Flood Advisory | OHX | Benton, Hickman, Humphreys, Perry | 3 hr |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 33 min |
| May 1, 1:37 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 23 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Wayne | 35 min |
| May 1, 2:20 PM CDT | Tornado Warning | OHX | Lawrence, Lewis, Maury, Wayne | 25 min |
| May 1, 2:36 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 24 min |
| May 1, 2:41 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Lewis, Maury | 34 min |
| May 1, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 28 min |
| May 1, 3:11 PM CDT | Tornado Warning | OHX | Giles, Marshall | 34 min |
| May 1, 3:12 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 3 hr |
| May 1, 3:18 PM CDT | Areal Flood Advisory | OHX | Lewis, Perry, Wayne | 3 hr |
| May 1, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 25 min |
| May 1, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 33 min |
| May 1, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 31 min |
| May 1, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 36 min |
| May 1, 4:01 PM CDT | Areal Flood Advisory | OHX | Davidson, Wilson | 3 hr |
| May 1, 4:09 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| May 1, 4:14 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury | 3 hr |
| May 1, 4:27 PM CDT | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 8 hr |
| May 1, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 33 min |
| May 1, 5:27 PM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Marshall and 4 more | 5 hr |
| May 1, 5:44 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Perry, Wayne | 31 min |
| May 1, 5:47 PM CDT | River Flood Warning | OHX | Bedford | 3 days |
| May 1, 6:21 PM CDT | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Macon, Robertson, Rutherford and 5 more | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.